# SDR AALA2019112109038

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 53,426 hours, 20,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT HAND EMERGENCY LIGHT POWER SUPPLY FAILED OPERATIONS CHECK. MAINTENANCE REPLACED POWER SUPPLY UNIT PER AMM 33-51-38.
